Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Wearing implant in arm, have shooting pain in arm on sudden or certain movement. Cause?

I ve had my implant in my arm for 2 and a half years and the last week or so, I have been getting a shooting pain nearlly everytime i move my arm in a sudden movement or certain way, it in my arm just above where my implant is, it starts from the inside of my elbow to the highest point of where my implany finishes closer to my shoulder? Could it be touching a nerve? Or what could it be?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Usually implants are never cause of such sharp pain but I would suggest you to show it to orthopaedic surgeon and see if he can find any other cause. If there is no other cause of nerve compression there then I would suggest you to get this implant removed. Till that time you can take Pregabalin and Methylcobal tablet which will give you pain relief.
Answered: Wed, 25 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor